# SDR DHL200180258C

- Difficulty date: November 23, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO NR 3 TRACK WORN FS 265.00. CUT OUT DETERIATED TRACKPER SRM 53-2-3. FABRICATED SLICE AND TRACK PER SRM 53-2-3. CLEANED,TREATED AND PRIMED PER SRM 51-1-8B. INSTALLED SLICE AND TRACK PER SRM 53-2-3.
